Doctors Lounge - Pediatrics AnswersBack to Pediatrics Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/9/2017.
Forum Name: Pediatric Topics
|stealth376 - Wed Jan 28, 2009 11:54 pm||
I don't know if this is just a stomach virus or if its something serious. Since Martin Luther King Day my stomach has felt a little off, and ive had diareeah. Then on Saturday 24 i realized i had staph. Correct me if im wrong but i belive MERSA is the bad form of staph (which i don't have) i just have the red pimple like bumps. I got anti biotics and since then my stomach has been hurting so much it takes me hours to go to sleep. Also whenever i eat i vomit, i lost 5-7 pounds in 2 days. It is mainly my Middle abdominals but the sides hurt somtimes too. The pains come and go. Ive barley had anything to eat, but im eating as much as i can. What is it? Is it serious? What should i do about it? Thanks guys
|Dr. Chan Lowe - Sat Jan 31, 2009 11:08 pm||
There are many possibilities for your symptoms ranging from a viral stomach infection to inflammation of the stomach to side effects from your antibiotic to less common things. Given the length of your symptoms, I would strongly recommend you see your doctor for a full evaluation and treatment recommendations.
While some of these things may get better on their own, some require other treatments. This is why I would recommend you be evaluated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.